# SDR CA970822004

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Contactor
- Part number: D6311
- Condition: Burnt
- Location: Nr 1 Eng Int Lip
- Component: Rotax, D7311
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING CREW REPORTED NO ANTI-ICE ON NR1 ENGINE INTAKE. INSPECTION OF CONTINUOUS LIP HEAT RELAY FOUND THE UNIT SEVERELY OVERHEATED WITH INDICATIONS OF LOCAL FIRE IN THE AREA OF THE NACELLE WHERE THE UNIT IS LOCATED. REPLACED.
